Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hello

    I'm into the third pack of microgynon and became really bloated with swollen breasts . The first month was fine without any side effects and got my monthly withdrawals regularly . The bloating and breasts swelling only started on the third pack . Thinking about swiping pills .

    Is bloating and breast swelling a normal side effect or microgynon ? What are your experiences with it ?
    Offline

    21
    ReputationRep:
    (Original post by Anonymous)
    Hello

    I'm into the third pack of microgynon and became really bloated with swollen breasts . The first month was fine without any side effects and got my monthly withdrawals regularly . The bloating and breasts swelling only started on the third pack . Thinking about swiping pills .

    Is bloating and breast swelling a normal side effect or microgynon ? What are your experiences with it ?
    Yes. I was extremely bloated and my boobs were very sore on microgynon. I changed pill after 2 months, they like to make you wait 3 months to see if the side effects go away but if you've only recently experienced this on your third pack it's probably a good idea to change
    • #1
    • Thread Starter
    #1

    (Original post by infairverona)
    Yes. I was extremely bloated and my boobs were very sore on microgynon. I changed pill after 2 months, they like to make you wait 3 months to see if the side effects go away but if you've only recently experienced this on your third pack it's probably a good idea to change
    Glad someone experienced this as wel. What pill did you change to ? I heard Yasmin is good because it doesn't give you water retention .
    Offline

    21
    ReputationRep:
    (Original post by Anonymous)
    Glad someone experienced this as wel. What pill did you change to ? I heard Yasmin is good because it doesn't give you water retention .
    I had a couple. I've been on Yasmin for years now, it's definitely the best one. I think it was Cilest they gave me after Micro but that made me very spotty and emotional. Yasmin is great, no side effects at all for me
    • #1
    • Thread Starter
    #1

    (Original post by infairverona)
    I had a couple. I've been on Yasmin for years now, it's definitely the best one. I think it was Cilest they gave me after Micro but that made me very spotty and emotional. Yasmin is great, no side effects at all for me
    Also after switching pills how long did it take for the bloating to go down ?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 9, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.